# SDR DALA2021111607082

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,915 hours, 37,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 FLIGHT CREW REPORTED HOLD OPEN COLLAR BROKEN ON L2 DOOR. CORRECTIVE ACTION: R/R BROKEN HOLD OPEN LOCK COLLAR ON L2 DOOR PER B737 AMM 52-11. OPS CHK NORMAL. (7826086)
